Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
Int. J. Communication Networks and Distributed Systems, Vol. 7, Nos. 1/2, 2011 119 Copyright 2011 Inderscience Enterprises Ltd.
 

Summary: Int. J. Communication Networks and Distributed Systems, Vol. 7, Nos. 1/2, 2011 119
Copyright 2011 Inderscience Enterprises Ltd.
Asymptotic scalability analysis of mobility protocols
based on signalling overhead
Md. Shohrab Hossain* and
Mohammed Atiquzzaman
Telecommunication and Network Research Lab,
School of Computer Science,
University of Oklahoma,
110 West Boyd Street, Room DEH 250,
Norman, OK 73019, USA
E-mail: shohrab@ou.edu
E-mail: atiq@ou.edu
*Corresponding author
Abstract: Increasing demand for mobility in wireless data networks has given
rise to various mobility management protocols. The protocols use signalling
messages to maintain reachability of mobile nodes. Increase in the number of
mobile nodes gives rise to the scalability issues that need to be dealt with to
avoid performance degradation of the network. In this paper, we have
developed analytical models to obtain the asymptotic mobility signalling

  

Source: Atiquzzaman, Mohammed - School of Computer Science, University of Oklahoma

 

Collections: Computer Technologies and Information Sciences